Volume 27, 2021Regular articles published in advance of the transition of the journal to Subscribe to Open (S2O). Free supplement sponsored by the Fonds National pour la Science Ouverte
|Number of page(s)||29|
|Published online||01 March 2021|
Some isoperimetric inequalities with respect to monomial weights
Università di Napoli Federico II, Dipartimento di Matematica e Applicazioni “R. Caccioppoli”, Complesso Monte S. Angelo, via Cintia,
2 University of Rostock, Institute of Mathematics, 18057 Rostock, Ulmenstr. 69, Germany.
* Corresponding author: email@example.com
Accepted: 28 July 2020
We solve a class of isoperimetric problems on ℝ+2 with respect to monomial weights. Let α and β be real numbers such that 0 ≤ α < β + 1, β ≤ 2α. We show that, among all smooth sets Ω in ℝ+2 with fixed weighted measure ∬Ωyβdxdy, the weighted perimeter ∫∂Ωyα ds achieves its minimum for a smooth set which is symmetric w.r.t. to the y-axis, and is explicitly given. Our results also imply an estimate of a weighted Cheeger constant and a bound for eigenvalues of some nonlinear problems.
Mathematics Subject Classification: 51M16 / 46E35 / 46E30 / 35P15
Key words: Isoperimetric inequality / weighted Cheeger set / eigenvalue problems
© EDP Sciences, SMAI 2021
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.